Corfu doctor paralysed after second COVID-19 jab, first information says no link to vaccine

Corfu Hospital.

With paralysis in the lower extremities, fatigue and myalgias, a doctor is being treated at the general hospital of Corfu.

Yesterday, Doctor Spyros Skiadopoulos received the second dose of the COVID-19 vaccine.

At night he did not feel well as his body weakened and he felt paralysis in the lower extremities and pain in the lower back.

Doctors at the hospital examined Skiadopoulos to find out what led to this medical episode and to give him appropriate treatment.

Corfu Hospital.
Corfu Hospital.

So far there is no evidence linking the vaccine to the doctor’s condition, according to local media.

A few days ago, a nurse on the same island had similar symptoms after receiving the COVID-19 jab.

Her symptoms have now largely subsided.

READ MORE: 85-year-old man dies in Crete minutes after receiving COVID-19 vaccine, doctors suspect no link to jab.

No Comments Yet

Leave a Reply